MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2680-N
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event (stent grafts) will not be returned for evaluation and remain implanted in the patient.The delivery system will not be returned as it was discarded.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, follow-up report will be submitted.
 
Event or Problem Description
The patient was being treated for abdominal aortic aneurysm (aaa) on july 10, 2025 with the implant of an alto abdominal stent graft system.The alto abdominal stent graft delivery system was deployed as usual.It was reported that the polymer fill was not completely filling all the rings.The physician attempted to improve the incomplete polymer filling with the following manipulations: pushing up or pulling down the delivery system by 2-3 mm, pulling down the stiff guidewire, inflating the integrated balloon (with a smaller amount than the designed volume), slowly rotating the handle of the delivery system clockwise and counter-clockwise, each in one direction within 90 degrees.Despite these manipulations the polymer filled only to the third and fourth rings.The polymer did not fill into the first and second rings.After fourteen minutes had passed, the physician determined further filling would be difficult, and the bilateral limbs were deployed.The final angiography confirmed no endoleaks.The patient status was not reported.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Per communication with (b)(4) (distributor) all information for the evaluation of this event that is available has been provided.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix could not perform an evaluation of the device as the device remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the intraoperative filling problem of the contralateral limb complaint is unconfirmed.This is not consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of complaint could not be confirmed be determined.Procedure related harms could not be determined.The clinical evaluation also shows reasonable evidence to suggest the infrarenal angulation measured 52.1°, which may have contributed to the reported incomplete fill; however, this could not be conclusively determined.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated, h6: investigation finding codes - remove code 3233, h6: investigation conclusion codes - remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key22693040
Report Number3008011247-2025-00063
Device Sequence Number8268339
Product Code MIH
UDI-Device Identifier00850007370893
UDI-Public(01)00850007370893(17)270603(10)FS052824-25
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTV-AB2680-N
Device Lot NumberFS052824-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT POLYMER FILL LOT # FF040124-03.; OVATION IX ILIAC LIMB (LEFT) LOT # FS052324-51.; OVATION IX ILIAC LIMB (RIGHT) LOT # FS052224-25.
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale